MathSciNet Relay Station
MathSciNet bibliographic data
MR2063960 (2005b:05009) 05A05 (05D05)
Marcus, Adam; Tardos, Gábor Excluded permutation matrices and the Stanley-Wilf conjecture. J. Combin. Theory Ser. A 107 (2004), no. 1, 153–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement